Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hypertensive experiences?

Posted by jsarirose on July 26, 2002, at 21:04:33

In reply to Re: hypertensive experiences? SLS, posted by LLL on July 26, 2002, at 15:37:50


> I don't understand why it doesn't agree with me now - it worked before and It got to where I didn't feel like I was anything!

Sorry to jump in here, but how much are you taking and do you split up the dose? I find I handle the Parnate the best when I take it three times a day. I try not to take it close to bed time so I take the first dose when I get up, the second dose around 3 hours later and the third dose three hours after that. It sounds hard, but it isn't really if you just carry a little pill box around with you. Also, except for the first dose, the other two could vary an hour or so with no ill effects. Only if I forgot the first dose and took it an hour or more late did I experience dizziness and fatigue. I'm taking 70mg now but was up to 100mg and this allowed me to handle it without getting too dizzy.

Just a thought.

-Jessica


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jsarirose thread:75408
URL: http://www.dr-bob.org/babble/20020725/msgs/113885.html